# SDR IPXA2024040618602

- Difficulty date: March 28, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 39,264 hours, 22,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N52408146N524
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR - STA 1720 BETWEEN BL 0 AND RBL 45,  3 NUTPLATES STRAPS WITH CORROSION INSTALLED (3EA) ANGLES AND (3EA) NUTPLATES STRAP I.A.W. SRM 51-40-02-0G.
